# SDR SWAA2014060928826

- Difficulty date: May 12, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911424199
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT EDGE OF AFT CARGO DOOR CUT OUT 3 INCHES BELOW LONGERON 25R.  REPAIRED SKIN IAW EA.
